# SDR IXXA9700123

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Bs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND PROTRUDING TO A RIVET HOLE FROM STATION 1530, LONGERON 31 RIGHT.  REPAIR ACCOMPLISHED VERIFICATION THAT THE CRACK DID NOT PROGRESS PASS RIVET HOLE, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED SKETCH C59-R01 AND ENGINEERING ORDER 53-DC8-683.
